# SDR DXTA2009050403631

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 8,012 hours, 4,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 2006090156A
- Condition: Odor
- Part time: 500 hours, 306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT. WHEN PAC'S TURNED ON A BURNED MILDEW ODOR AND HAZE STARTED TO BUILD UP IN COCKPIT. PAC'S SWITCHED OFF AND ODOR / HAZE DISSIPATED.  FOUND COCKPIT ACM SIEZED.  REMOVED AND REPLACED COCKPIT ACM WITH SERVICEABLE UNIT.
